# SDR CALA0200454

- Difficulty date: September 7, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 46,699 hours, 22,450 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR TAIL CONE RELEASE HANDLE PULLED LOW AT 10 POUNDS.  THE TAIL CONE CABLE TENSION WAS ADJUSTED AND THE HANDLE CLIPS WERE REPLACED.
